# SDR AALA202308014420

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A320*
- Aircraft serial: 6667
- Aircraft time: 24,640 hours, 9,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER NEEDS SERVICING. SERVICED DAMPER PER AMM 52-10-00.
